# SDR HEEA107687

- Difficulty date: December 27, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- Aircraft time: 11,077 hours
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 205032669233
- Condition: Departed
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE FORWARD WINDOW IN THE RIGHT HAND CARGO DOOR DEPARTED THE AIRCRAFT.  NO DAMAGE TO THE AIRCRAFT.  MAINTENANCE REPLACED THE WINDOW.
